| Model Number |
1475 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical products: dvbb1d4 icd and 6935m55 lead, implanted (b)(6) 2013; evolutpro-26-us heart valve implanted (b)(6) 2017.Investigation of this event is pending and a supplemental report will be sent upon its completion.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that shoulder pack had a broken shoulder strap clip.The shoulder pack was removed from use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the patient pack had a broken clip.The patient pack was removed from service.
Additional Manufacturer Narrative
A supplemental report is being submitted for corrections.B5 corrected from shoulder pack to patient pack, d1 corrected from shoulder pack to patient pack, d4 model # and catalog # corrected from 2060 to 1475, expiration dated corrected from 31-jul-2022 to unk, lot # corrected from 1772470 to 0003046 and udi corrected from (b)(4) to (b)(4), h4 device mfg date corrected from 13-jul-2021 to 24-may-2021.Investigation of this event is pending and a supplemental report will be sent upon its completion.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
A supplemental report is being submitted for investigation completion.Product event summary: the patient pack (lot 0003046) was not returned for evaluation.Visual evidence provided by the site revealed that the pack has a damaged strap swivel snap-hook.As a result, the reported event was confirmed.The most likely root cause of the reported event may be attributed, but not limited, to wear and/or the handling of the pack.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.